Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Question about the pill

kefryarkefryar member
edited September 2014 in Sex & Romance

Actually, this is about when you stop the pill. I know that no one is a doctor, I'm not asking for medical advice. I'd like to know if any of you (ex) birth control pill takers have experienced anything similar.

 I stopped taking it the beginning of this month after finishing my pack. Had a normal 7 day long period on time. Everything was normal until last saturday. All of a sudden, I had literally no energy, brain fog and so tired I wanted to pass out. On monday, the smell of coffee made me want to throw up. Since then, I've been nauseous with pretty much no appetite. The thought of eating certain foods grosses me out, as do smells.

Yesterday the mood swings started and I just cried at work for literally no reason. I got at least 7 hours of sleep last night and It's still hard to keep my eyes open. I spotted maybe one spot yesterday and today but my period isn't due for over a week.

The point in this post is, have any of you experienced this after going off of hormonal birth control? I'm sure it's just my body trying to adjust but I literally feel like someone ran me over with a truck.

PS: I eat enough, am a healthy weight, don't have any health conditions other than migraines and anxiety (which I take medication for, not downers), drink at least 12 glasses of water a day, exercise often, and get at least 7 hours of sleep a night. I'm pretty sure this is hormonal since I've never felt like this in my life. Thanks for any feedback

Re: Question about the pill

  • Changing your hormone levels can have side effects, whether you're going on or off the pill. How long have you taken it? I've been on the pill for nearly 10 years now, and can't speak specifically to going off, but my periods were just wretched before I started taking it. Like, miss a day of school bad.
  • Are you pregnant? A lot of those sound like pregnancy symptoms to me. If you are sure you aren't, it's probably just your body adjusting to being without the extra hormones. My advice would be to just ride it out for a month or so (3 max) so you have time to adjust before talking to your doctor about it. 
  • I've never had that happen when I got off any pills in the past.  Sounds like you are pregnant.
    Baby Birthday Ticker Ticker
  • I doubt you are pregnant. I had these exact symptoms when I went off the pill. I would cry at the drop of a hat and just wanted to sleep all day. My fiancé thought I was loosing my mind. It started to clear up after about 2 weeks, and then I felt better than I had in 2 years since I started the pill. Of course, I went off of it because it was screwing with my emotions in the first pace. Just give it a week or two and I bet you will feel much better.
  • I have been off the pill for about 3 months now, and I had huge changes.  BC is a hormone that your body is now used to having.  It only took about 6 weeks and everything was back to normal. Just be patient with your body.

    Be the change you want to see in the world!

Sign In or Register to comment.
Choose Another Board
Search Boards